# SDR BJNA030701

- Difficulty date: July 23, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 247F621
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL HEARD LOUD BANG JUST BEFORE ROTATION.  INSPECTION FOUND NR 2 NOSE TIRE HAD THROWN TREAD.  (M)
